Skip to Content

User Reviews for Estradiol / levonorgestrel

Also known as: Climara Pro

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Estradiol/levonorgestrel.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Postmenopausal Symptoms 8 reviews 178 medications
   
5.7
Prevention of Osteoporosis 0 reviews 62 medications Not rated - Be the first
Summary of Estradiol/levonorgestrel reviews 8 reviews 5.7

Reviews for Estradiol/levonorgestrel

Climara Pro (estradiol / levonorgestrel) for Postmenopausal Symptoms: "My Dr told me I could swim with the patch on. But it tends to come off before the 7 days are up. Also I ruined 1 patch, I couldn't get the backing off. But has already helped with my hot flashes!"

   
8.0

Nurse Gina July 30, 2015

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Climara Pro (estradiol / levonorgestrel) for Postmenopausal Symptoms: "51 years old-postmenopausal for 2 years. Started this for hot flashes, night sweats, trouble sleeping. Been taking med for 3 months now. Had cramping & bleeding initially. Titrated patch by cutting in half. Had exam & endometrial biopsy to rule out any problems. Bleeding stopped. After 3 weeks at half patch, symptoms returned somewhat. Increased back to whole patch- 2 weeks no bleeding, now have cramping & bleeding again for 3 days now. I know these are side effects that usually completely subside, so I am waiting to see if the bleeding stops altogether. The patch has stayed on with no problem, & is very effective. I have thick hair, but have noticed slight thinning which is not a problem so far. I will give it more time."

   
6.0

Remaining patient September 9, 2013

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Climara Pro (estradiol / levonorgestrel) for Postmenopausal Symptoms: "Hot flashes stopped after 3 weeks. Have been using for 3 months now. Went through menopause but now bleed heavily 5 to 6 days every week. Messing clothes, bed linens. Will have to go back to doctor. Thought it would stop by now, but no change. I am 53 yrs old."

   
5.0

Anonymous (taken for 1 to 6 months) December 31, 2012

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Climara Pro (estradiol / levonorgestrel) for Postmenopausal Symptoms: "I would love to know if the patch worked for me but the patch just would not stay on (2 days the longest). Two boxes (8) patches wasted. "

   
1.0

tee327 (taken for less than 1 month) June 12, 2012

5 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Climara Pro (estradiol / levonorgestrel) for : "The medicine works wonders on controlling my hot flashes. It is easy to use but will only stay on for about 5 days. I apply to clean dry skin and take one shower a day. I don't sit in a tub of water or go swimming. This is the only negative thing besides the price. I have to pay for my medicine but it is worth the dollars, not having constant hot flashes."

   
7.0

Anonymous August 13, 2011

11 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Climara Pro (estradiol / levonorgestrel) for Postmenopausal Symptoms: "The patch is a wonderful item if it would stay on. It only lasts 3 to 4 days then it dries out and peels off."

   
8.0

aussiegal November 30, 2010

13 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Climara Pro (estradiol / levonorgestrel) for Postmenopausal Symptoms: "I tried the Climara Pro patches. They never stayed on for more than 2 days. "

   
1.0

Anonymous March 3, 2010

9 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Climara Pro (estradiol / levonorgestrel) for Postmenopausal Symptoms: "I've been using Climara-pro for 2 weeks (2 patches) and this morning I used the third patch. Yet the symptoms persist and I still suffer greatly from hot flashes and night sweats."

   
1.0

Anonymous August 5, 2009

7 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Postmenopausal Symptoms: "The combination of hormones seems to be good for me. I worry about not getting the right dose though."

   
8.0

agac456 December 23, 2008

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Learn more about

Hide